# SDR DALA14028409258

- Difficulty date: April 30, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 45,167 hours, 23,622 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED CABIN ALT ANNUNCIATOR ACCOMPANIED BY AURAL WARNING AT FL280 WITH NO WARNING CABIN AT ALT FL100.  INITIATED DESCENT.  FOLLOWED QRH AND CABIN ALT NEVER EXCEEDED FL100.  F/A AT L2 DOOR REPORTED LOUD WIND NOISE AND RUSH OF COLD AIR DURING DESCENT.  AUTO 1 INOPERATIVE. LIGHT NEVER ILLUMINATED UNTIL 5000'.  FWD TO MCO/PLAC IAW MEL 21-31-01A.  R & R NR 1 CONTROLLER IAW AMM.  OPS CHECK GOOD.
